Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Stability of $\boldsymbol{C^*}$-algebras associated to graphs

Author: Mark Tomforde
Translated by:
Journal: Proc. Amer. Math. Soc. 132 (2004), 1787-1795
MSC (2000): Primary 46L55
Published electronically: January 30, 2004
MathSciNet review: 2051143
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize stability of graph $C^*$-algebras by giving five conditions equivalent to their stability. We also show that if $G$ is a graph with no sources, then $C^*(G)$ is stable if and only if each vertex in $G$ can be reached by an infinite number of vertices. We use this characterization to realize the stabilization of a graph $C^*$-algebra. Specifically, if $G$ is a graph and $\tilde{G}$ is the graph formed by adding a head to each vertex of $G$, then $C^*(\tilde{G})$ is the stabilization of $C^*(G)$; that is, $C^*(\tilde{G}) \cong C^*(G) \otimes \mathcal{K}$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L55

Retrieve articles in all journals with MSC (2000): 46L55

Additional Information

Mark Tomforde
Affiliation: Department of Mathematics, Dartmouth College, Hanover, New Hampshire 03755-3551
Address at time of publication: Department of Mathematics, University of Iowa, Iowa City, Iowa 52242

Received by editor(s): June 14, 2002
Received by editor(s) in revised form: March 1, 2003
Published electronically: January 30, 2004
Communicated by: David R. Larson
Article copyright: © Copyright 2004 American Mathematical Society